# SDR FDKA2010030300034

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 20,451 hours, 18,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PROX STRIP LT EXIT DAMAGED.  REPAIRED EMERGENCY PROX STRIP.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
